# SDR TWAA0013307

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CHAIR TRACK ATTACH ANGLE CRACKED AT STA 927, RBL 22 AT WING SKIN.  REMOVED CRACKED FLOOR SUPPORT ANGLE AT STA 927, RBL 22, NUMBER 3 CHAIR TRACK, AND INSTALLED NEW PER DOUGLAS INSTALLATION DRAWING 3925819.
